MAUDE Adverse Event Report: COMBO (ZHONG SHAN) MEDICAL EQUIPMENT CO.,LTD. DRIVE; BATH CHAIR

COMBO (ZHONG SHAN) MEDICAL EQUIPMENT CO.,LTD. DRIVE; BATH CHAIR
Model Number 146-11148-1
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Codes Fall (1848); Head Injury (1879)
Date of Event 02/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) was notified of an incident involving a bath chair by an end user's caregiver, who stated that the "legs of the chair collapsed, and the end user fell and hit her head on her rollator." the end user did not seek any medical attention.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
BATH CHAIR
Manufacturer (Section D)
COMBO (ZHONG SHAN) MEDICAL EQUIPMENT CO.,LTD.
no.6 tongxing east road
dongsheng town
zhongshan city, guangdong 52841 4
CH  528414
MDR Report Key16725254
Report Number2438477-2023-00027
Device Sequence Number7949990
Product Code ILS
UDI-Device Identifier00612479222069
UDI-Public612479222069
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/12/2023
Report Date (Section F) 04/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number146-11148-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/20/2023
Date Report to Manufacturer04/19/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/12/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA04/12/2023